# SDR CA040427001

- Difficulty date: April 26, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 342,582 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Lightning Strike
- Location: Dc System
- Stage of operation: AP
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH, AIRCRAFT WAS STRUCK BY LIGHTENING . BOTH DC GENERATORS WENT OFF LINE AND RESET IAW QUICK REFERENCE HAND BOOK (QRH) .  LIGHTENING ENTERED AT NOSE GEAR DOOR AND EXITED AT TAIL CONE AND THE TAIL SKID . LIGHTENING STRIKE INSPECTION CARRIED OUT BY MAINTENANCE IAW MM 5-50-31 AND THE FOLLOWING COMPONENTS FOUND DAMAGED AND REPLACED 1)- RADOME P/N 4426X-2-10 S/N 0159 2)- STROBE LAMP ASSY. P/N 01-0770417-003- STATIC WICK.
